# SDR 9513059965

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heat Vlv
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FUEL HEAT INDICATOR ILLUMINATED IN CRUISE.  THE ENGINE OIL TEMPERATURE EXCEEDED RECOMMENDED LIMITS, A PRECAUTIONARY SHUTDOWN WAS ACCOMPLISHED AND THE FLIGHT DIVERTED TO TYS LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL HEAT VALVE, INSPECTED THE CHIP DETECTORS, AND CHANGED THE ENGINE OIL AND FILTER.  NO ABNORMAL DEBRIS WAS NOTED.  THE ENGINE WAS RUNUP, CHECKED OK, AND SCHEDULED FOR REINSPECTION IN 50 FLIGHT HOURS.  AIRCRAFT RETURNED TO SERVICE.
